O. Z. Okuyucu And B. Doğan Yazıcı, "Generalized Bertrand and Mannheim Curves in 3D Lie Groups," Fundamental journal of mathematics and applications (Online) , vol.5, no.3, pp.201-209, 2022
Okuyucu, O. Z. And Doğan Yazıcı, B. 2022. Generalized Bertrand and Mannheim Curves in 3D Lie Groups. Fundamental journal of mathematics and applications (Online) , vol.5, no.3 , 201-209.
Okuyucu, O. Z., & Doğan Yazıcı, B., (2022). Generalized Bertrand and Mannheim Curves in 3D Lie Groups. Fundamental journal of mathematics and applications (Online) , vol.5, no.3, 201-209.
Okuyucu, OSMAN, And BAHAR DOĞAN YAZICI. "Generalized Bertrand and Mannheim Curves in 3D Lie Groups," Fundamental journal of mathematics and applications (Online) , vol.5, no.3, 201-209, 2022
Okuyucu, OSMAN Z. And Doğan Yazıcı, BAHAR D. . "Generalized Bertrand and Mannheim Curves in 3D Lie Groups." Fundamental journal of mathematics and applications (Online) , vol.5, no.3, pp.201-209, 2022
Okuyucu, O. Z. And Doğan Yazıcı, B. (2022) . "Generalized Bertrand and Mannheim Curves in 3D Lie Groups." Fundamental journal of mathematics and applications (Online) , vol.5, no.3, pp.201-209.
@article{article, author={OSMAN ZEKİ OKUYUCU And author={BAHAR DOĞAN YAZICI}, title={Generalized Bertrand and Mannheim Curves in 3D Lie Groups}, journal={Fundamental journal of mathematics and applications (Online)}, year=2022, pages={201-209} }